# SDR UHLA2012060400176

- Difficulty date: June 4, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 21,565 hours, 13,458 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TAXI, LAST 10 FEET, NO BRAKE.  NO BRAKE FEEL IN PEDALS, F/O NOTICED L/R BRAKE FAULT ON EICAS.  LAST 2 FEET OF TAXI INTO GATE, BRAKES CAUGHT HARD.  PERFORMED OPS AND FUNCTIONAL CHECK OF BRAKE SYSTEM IAW EMB 170 AMM 32-41-00.  NO ACTIVE FAULTS, SYSTEM CHECKS OK.
